| Model Number |
SYNERGY RESECTION SHAVER CONSOLE |
| Medical Device Problem Code |
Intermittent Loss of Power (4016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 01/24/2025, it was reported by a sales representative via (b)(4) that an ar-8305 shaver console is "acting up".It will intermittently cut in and out.There was possible spill damage to the machine.There was also a small delay to the case.The procedure that should've taken 20 minutes took 30.This occurred during use in a case with no patient effect.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.(use error) this evaluation determined that the reported event occurred due to use error resulting in moisture damage to the foot switch board.